Search the Community
Showing results for tags 'escitaloprm'.
Passionlifetime posted a topic in Introductions and updatesI want to share my heart out,I want to share my life. I lived 31 yrs of life. the life of sadness,hurt,betrayal,getting used,unrequited love, Dream which gets shattered,Health which got lost,Financed which ruined,Engagement which break twice,Got fired from the job which I love.hope which I got lost in all these but just little remains… May be I am not a very strong guy, or below things are very little for other people but for me it really shattered me with the brain I have.I want to write here because of two reasons:- Please bear with my bad English. To get words of support. Othe
Hi. I am sheepish to share, because I am starting a process which makes me vulnerable. I have been on SSRI's since the age of 12. fluoxetine (prozac)from 12-19, and escitalopram (lexapro) from 19-current. I am in week 2 of my tapering process and decided I need a support group. I started at 20mg of lexapro and am down to 15 . I took my last 20mg dose at 6am october 14. I am trying to consume any and ALL articles, videos, stories, words of encouragement ; and tips and tricks on tapering/ withdrawal coping. I am finding immense solace in distracting myself with other peoples stories and success
AussieDean posted a topic in Introductions and updatesHi all, I had been taking 20mg Lexapro for about 8 years. About 3 months ago I was having a very bad bout of depression, anxiety etc. and was suggested by my doctor to change to 100mg Sertraline. In early November 2019 I CT'd the Lexapro, waited 24 hours and started taking the Sertraline (doctor's recommendation). I immediately suffered from extreme brain fog. Over the next 5 weeks the brain fog didn't ease up. I thought the brain fog was due to the Sertraline, so I stopped taking the Sertraline (fast taper over 3 weeks). I wanted to see how my mind and body would funct
Moderator note: link to benzo thread - Alich: Still on flurazepam 15 mg Hoi my name is ali iam 33 years old. I think i have wd syndroom it start when idid cold turkey on ad. First i was for a month feeling good than a month irritated, depressed en had a lot of stress. Than on a on a day when i whanted 2 sleep i get an electric shok in my back i couldend sleep any more and whent 2 the dr. He gave me ad when i started with the ad i get more stressted end when i wanted 2 sleep my body burned and shaked en my hands begon 2 sleep. Now i m 5 weeks on ad end my stress is less but m